0
Get Alert
Please Wait... Processing your request... Please Wait.
You must sign in to sign-up for alerts.

Please confirm that your email address is correct, so you can successfully receive this alert.

1
Letters to the Editor   |    
Treatment of risperidone-induced obsessive-compulsive symptoms with sertraline
Am J Psychiatry 1997;154:582a-582.
text A A A
No abstract is available for this article
+

References

+
+

CME Activity

There is currently no quiz available for this resource. Please click here to go to the CME page to find another.
Submit a Comments
Please read the other comments before you post yours. Contributors must reveal any conflict of interest.
Comments are moderated and will appear on the site at the discertion of APA editorial staff.

* = Required Field
(if multiple authors, separate names by comma)
Example: John Doe



Related Content
Books
The American Psychiatric Publishing Textbook of Psychopharmacology, 4th Edition > Chapter 8.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 12.  >
APA Practice Guidelines > Chapter 0.  >
The American Psychiatric Publishing Textbook of Geriatric Psychiatry, 4th Edition > Chapter 26.  >
Dulcan's Textbook of Child and Adolescent Psychiatry > Chapter 34.  >
Topic Collections
Psychiatric News
Read more at Psychiatric News >>
PubMed Articles